Alert archive / Indiana / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 23, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Apr 26, 2016, 4:58 PM EDT for Hancock County, Rush County, Shelby County, Indiana. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 26, 2016, 4:58 PM EDT (20:58 UTC)
- Expired
- Apr 26, 2016, 5:45 PM EDT
- In force
- 47 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Hancock County, IN, Rush County, IN, Shelby County, IN
The radar
The Indianapolis radar (KIND), 57 km from the middle of the area, began a volume at 21:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 4:03 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.0 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 135 J/kg
- Mixed-layer CIN
- -160 J/kg
- Mixed-layer LCL
- 1073 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 339 m²/s²
- 0-3 km storm-relative helicity
- 325 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
709 WUUS53 KIND 262058 SVRIND INC059-139-145-262145- /O.NEW.KIND.SV.W.0023.160426T2058Z-160426T2145Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE INDIANAPOLIS IN 458 PM EDT TUE APR 26 2016 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL RUSH COUNTY IN CENTRAL INDIANA... SOUTH CENTRAL HANCOCK COUNTY IN CENTRAL INDIANA... NORTHEASTERN SHELBY COUNTY IN CENTRAL INDIANA... * UNTIL 545 PM EDT * AT 458 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTH OF GREENFIELD...OR 9 MILES NORTH OF SHELBYVILLE...MOVING EAST AT 25 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. * LOCATIONS IMPACTED INCLUDE... RUSHVILLE...GLENWOOD...MORRISTOWN...CARTHAGE...FALMOUTH...NEW SALEM AND ARLINGTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3962 8583 3973 8582 3973 8530 3951 8530 TIME...MOT...LOC 2058Z 273DEG 20KT 3966 8576 HAIL...1.00IN WIND...<50MPH $$ LEE/JS
3 follow-up statements
064 WWUS53 KIND 262118 SVSIND SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 518 PM EDT TUE APR 26 2016 INC059-139-145-262145- /O.CON.KIND.SV.W.0023.000000T0000Z-160426T2145Z/ RUSH IN-HANCOCK IN-SHELBY IN- 518 PM EDT TUE APR 26 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT FOR CENTRAL RUSH...SOUTH CENTRAL HANCOCK AND NORTHEASTERN SHELBY COUNTIES... AT 518 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES WEST OF RUSHVILLE...OR 12 MILES NORTHEAST OF SHELBYVILLE...MOVING EAST AT 25 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. LOCATIONS IMPACTED INCLUDE... RUSHVILLE...GLENWOOD...MORRISTOWN...CARTHAGE...FALMOUTH...NEW SALEM AND ARLINGTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3962 8583 3973 8582 3973 8530 3951 8530 TIME...MOT...LOC 2118Z 273DEG 20KT 3965 8562 HAIL...1.00IN WIND...<50MPH $$ LEE/JS
746
WWUS53 KIND 262134
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
534 PM EDT TUE APR 26 2016
INC059-262143-
/O.CAN.KIND.SV.W.0023.000000T0000Z-160426T2145Z/
HANCOCK IN-
534 PM EDT TUE APR 26 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL HANCOCK COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
CENTRAL INDIANA.
LAT...LON 3967 8583 3973 8530 3951 8530 3962 8583
TIME...MOT...LOC 2133Z 273DEG 20KT 3965 8551
$$
INC139-145-262145-
/O.CON.KIND.SV.W.0023.000000T0000Z-160426T2145Z/
RUSH IN-SHELBY IN-
534 PM EDT TUE APR 26 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR CENTRAL RUSH AND NORTHEASTERN SHELBY COUNTIES...
AT 533 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR RUSHVILLE...OR
16 MILES NORTHEAST OF SHELBYVILLE...MOVING EAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
RUSHVILLE...GLENWOOD...MORRISTOWN...FALMOUTH...NEW SALEM AND ARLINGTON.
#
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3967 8583 3973 8530 3951 8530 3962 8583
TIME...MOT...LOC 2133Z 273DEG 20KT 3965 8551
HAIL...1.00IN
WIND...<50MPH
$$
LEE/JS275
WWUS53 KIND 262143
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
543 PM EDT TUE APR 26 2016
INC139-145-262152-
/O.EXP.KIND.SV.W.0023.000000T0000Z-160426T2145Z/
RUSH IN-SHELBY IN-
543 PM EDT TUE APR 26 2016
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL RUSH AND NORTHEASTERN
SHELBY COUNTIES WILL EXPIRE AT 545 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND HAS EXITED THE WARNED AREA. THEREFORE THE WARNING WILL
BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL IS STILL POSSIBLE WITH
THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
CENTRAL INDIANA.
LAT...LON 3967 8583 3973 8530 3951 8530 3962 8583
TIME...MOT...LOC 2141Z 273DEG 20KT 3965 8551
$$
LEE/JSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 4:26 PM EDT, 32 minutes earlier.
Area forecast discussion, Apr 26, 4:26 PM EDT, 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 426 PM EDT TUE APR 26 2016 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 354 PM EDT TUE APR 26 2016 SHOWERS AND THUNDERSTORMS WILL BE A THREAT AT TIMES THROUGH AT LEAST THURSDAY AS A FEW DISTURBANCES MOVE ALONG A FRONTAL ZONE IN THE AREA. A FEW STRONG TO MARGINALLY SEVERE STORMS CANNOT BE RULED OUT AT TIMES. AFTER A BRIEF BREAK FRIDAY THE ACTIVE PATTERN WILL CONTINUE AS SHOWER AND STORM CHANCES RETURN FOR THE WEEKEND AND CONTINUE INTO EARLY NEXT WEEK. && .NEAR TERM /REST OF THIS AFTERNOON AND TONIGHT/... ISSUED AT 354 PM EDT TUE APR 26 2016 SCATTERED THUNDERSTORM DEVELOPMENT HAS OCCURRED OVER THE LAST COUPLE OF HOURS ALONG THE FRONTAL BOUNDARY AS IT SAGS SLOWLY SOUTHWARD THROUGH CENTRAL INDIANA. EXPECT SOME DEGREE OF CONSOLIDATION TO OCCUR WITH THIS ACTIVITY AS IT PUSHES EAST/SOUTHEAST...BUT SIGNIFICANT ORGANIZATION BEYOND MULTICELL LINES AND CLUSTERS APPEARS UNLIKELY. FAIRLY STEEP LOW AND MIDLEVEL LAPSE RATES SUGGEST AT LEAST A MARGINALLY SEVERE HAIL THREAT AND PERHAPS AN OCCASIONAL STRONG TO SEVERE GUST IN THE STRONGEST STORMS...BUT WITH A MARGINAL SHEAR ENVIRONMENT BULK OF STORMS MAY PRODUCE AMPLE AMOUNTS OF NONSEVERE HAIL. BOW ECHO NEAR ST LOUIS METRO AT THIS TIME MAY CLIP THE SOUTHWESTERN FORECAST AREA LATER TONIGHT. THIS WILL POSE AT LEAST SOME THREAT OF DAMAGING WIND...HOW MUCH MAY BE DETERMINED BY WHETHER THE AIR IS SUFFICIENTLY WORKED OVER BY ACTIVITY OVER THE AREA LATE THIS AFTERNOON. ACTIVITY WILL LIKELY TAPER OFF ACROSS THE AREA FOR A TIME LATE THIS EVENING AND OVERNIGHT...WITH SOME INCREASE IN CHANCES ACROSS THE SOUTHWEST LATE AS THE WARM FRONT BEGINS TO LIFT BACK NORTHWARD. && .SHORT TERM /WEDNESDAY THROUGH FRIDAY/... ISSUED AT 354 PM EDT TUE APR 26 2016 AS STRONGER SURFACE AND UPPER LEVEL SYSTEM PUSHES TOWARD THE AREA LATE TOMORROW AND TOMORROW NIGHT...HIGHEST THUNDERSTORM CHANCES WILL BE MERITED DURING THAT TIME. WITH SIMILAR ENVIRONMENT IN PLACE...WITH THE EXCEPTION OF A BIT LESS DIURNAL HEATING PRIOR TO THE MOST WIDESPREAD STORMS...AGAIN AT LEAST AN ISOLATED SEVERE THREAT WILL BE MERITED AND DAY 2 OUTLOOK HANDLES THIS WELL. SOME SHOWER AND AT LEAST AN ISOLATED THUNDER THREAT WILL BE MERITED THURSDAY AS THE SURFACE AND UPPER LEVEL WAVE ARE SLOW TO PASS THE REGION. CONSENSUS TEMPERATURES APPEAR QUITE REASONABLE THROUGHOUT BASED ON LOW LEVEL THERMAL PROGS AND ONLY MINOR TWEAKS WERE NECESSARY. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... ISSUED AT 255 PM EDT TUE APR 26 2016 MODELS ARE IN PRETTY GOOD AGREEMENT AND WILL GO WITH A BLEND FOR MOST ITEMS. ALL MODELS SPREAD RAIN INTO SOUTHWEST INDIANA LATE FRIDAY NIGHT AND THEN THE REST OF THE WEEKEND LOOKS QUIET WET AS LOW PRESSURE OVER EASTERN KANSAS AND OKLAHOMA FRIDAY EVENING MOVEES EAST ACROSS SOUTHERN INDIANA AND THE OHIO VALLEY BY SUNDAY. DOWNPLAYED THUNDER CHANCES SATURDAY AS SOUNDINGS ARE FAIRLY STABLE THEN...EXCEPT FOR THE SOUTHWEST. OTHERWISE...THE REST OF THE WEEKEND WILL SEE SHOWERS AND A CHANCE OF THUNDERSTORMS. THE 12Z EURO IS A LITTLE SLOWER IN MOVING THE LOW PRESSURE SYSTEM TO THE EAST AND WILL KEEP LIKELY POPS OVER EASTERN SECTIONS SUNDAY EVENING. MONDAY AND TUESDAY WILL SEE LOW CHANCES OF SHOWERS AS ONE LOW PRESSURE MOVES ON TO THE EAST. I HAVE LOW CONFIDENCE THERE WILL BE MUCH OF ANYTHING TUESDAY AS THE NEW EURO AND GFS ARE DRY. HOWEVER WILL COMPROMISE SOME WITH SUPERBLEND AND KEEP LOW RAIN CHANCES MOST AREAS. CONCERNING TEMPERATURESS STAYED CLOSE TO SUPER BLEND NUMBERS WITH HIGHS IN THE 60S...EXCEPT LOWER 70S SOUTH AROUND SUNDAY. LOWS WILL BE IN THE 50S SATURDAY AND SUNDAY NIGHT AND 40S NORTH TO LOWER 50S SOUTH OTHER PERIODS. && .AVIATION /DISCUSSION FOR THE 262100Z KIND TAF UPDATE/... ISSUED AT 427 PM EDT TUE APR 26 2016 CONVECTION CURRENTLY DEVELOPING ACROSS CENTRAL INDIANA ALONG A FRONT THAT IS SAGGING SOUTHWARD. CONVECTIVE POTENTIAL WILL REMAIN HIGH AT THE KIND TERMINAL THROUGH ABOUT 270200Z OR SO AS CONVECTION CONTINUES NEAR FRONT AND THE NORTHERN END OF COMPLEX OVER SOUTHERN ILLINOIS MOVES THROUGH. SURFACE WINDS MAY BE RATHER VARIABLE AT THE KIND TERMINAL INTO THE EARLY EVENING HOURS GIVEN CONVECTION IN THE VICINITY...BUT SHOULD SETTLE INTO A NORTHEASTERLY DIRECTION LATER THIS EVENING. PREVIOUS DISCUSSION FOLLOWS. FLIGHT CONDITIONS WILL GRADUALLY BECOME MVFR WITH SHOWERS AND THUNDERSTORMS BY LATE AFTERNOON AND MVFR CEILINGS WITH STRATUS OVERNIGHT. A COLD FRONT OVER THE NORTHERN PORTIONS OF CENTRAL INDIANA WILL MOVE SOUTHWARD AS A THUNDERTORMS COMPLEX OVER MISSOURI MOVES OUR WAY. THIS COMPLEX WILL REACH CENTRAL AND SOUTHERN SECTIONS OF CENTRAL INDIANA LATE THIS AFTERNOON AND CONTINUE TO ABOUT 01Z-02Z THIS EVENING. WILL MENTION TEMPO TSRA KIND AND KHUF SOUTHWARD. AFTER THAT COULD SEE A PERIOD OF VFR...BUT AREAS OF STRATUS WILL MOVE IN OVERNIGHT WITH GENERALLY MVFR CEILINGS LATE TONIGHT ON. SHOWERS AND A FEW THUNDERSTORMS WILL SPREAD BACK INTO WESTERN AND SOUTHERN SECTIONS BY LATE MORNING AND ELSEWHERE AFTER 18Z AS A LOW PRESSURE SYSTEM OVER THE PLAINS MOVES SLOWLY EASTWARD. WINDS WILL REMAIN LIGHT OVER SOUTHERN SECTIONS AND BECOME NORTHEAST 5 TO 10 KNOTS ELSEWHERE TONIGHT AND EAST ON WEDNESDAY. && .IND WATCHES/WARNINGS/ADVISORIES...NONE. && SYNOPSIS...NIELD NEAR TERM...NIELD SHORT TERM...NIELD LONG TERM...JH AVIATION...JH/JAS
Hazardous weather outlook, Apr 26, 4:31 PM EDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 431 PM EDT TUE APR 26 2016 INZ021-028>031-035>049-051>057-060>065-067>072-272045- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-BOONE- TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-PUTNAM- HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY- RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS- MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...SEYMOUR 431 PM EDT TUE APR 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: SCATTERED THUNDERSTORMS. HAZARDS:HAIL...LIGHTNING...HEAVY RAIN. TIMING:MOSTLY IN THE EVENING. DISCUSSION:A FRONT MOVING IN WILL TRIGGER STORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. OUTLOOK:THUNDERSTORMS ARE POSSIBLE WEDNESDAY THROUGH THURSDAY NIGHT...AND AGAIN SATURDAY THROUGH MONDAY. SEVERE STORMS ARE NOT EXPECTED. CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY RAINFALL ARE THREATS FROM ANY THUNDERSTORM. DISCUSSION: THE FRONTAL BOUNDARY WILL REMAIN ACROSS THE OHIO VALLEY THROUGH THURSDAY WITH CONTINUED THREATS FOR RAIN AND STORMS. LOW PRESSURE WILL TRACK INTO THE REGION OVER THE WEEKEND WITH A RENEWED THREAT FOR SHOWERS AND EMBEDDED THUNDERSTORMS.: .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
In the hours before
Local storm report, Apr 26, 4:21 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
421 PM EDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM HAIL 2 W MIDDLETOWN 40.06N 85.58W
04/26/2016 M0.25 INCH MADISON IN PUBLIC
PEA SIZE HAIL
&&
DWMLocal storm report, Apr 26, 4:25 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
425 PM EDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 PM HAIL CLINTON 39.66N 87.41W
04/26/2016 E0.88 INCH VERMILLION IN AMATEUR RADIO
BIGGER THAN DIME SIZE HAIL...PROBABLY NICKEL SIZE AT
LOCAL WAL-MART
&&
DWMLocal storm report, Apr 26, 4:43 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
443 PM EDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HAIL 3 E CLOVERDALE 39.52N 86.74W
04/26/2016 E0.50 INCH PUTNAM IN TRAINED SPOTTER
MARBLE HAIL REPORTED..GETTING BIGGER AS IT FALLS.
&&
DWMLocal storm report, Apr 26, 4:51 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
451 PM EDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0431 PM HAIL 2 S CAMBY 39.63N 86.31W
04/26/2016 E0.50 INCH MORGAN IN TRAINED SPOTTER
MARBLE SIZE HAIL
&&
DWMLocal storm report, Apr 26, 4:53 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
453 PM EDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0446 PM HAIL GREENWOOD 39.62N 86.11W
04/26/2016 E1.00 INCH JOHNSON IN PUBLIC
ONE-INCH HAIL REPORTED IN GREENWOOD
&&
DWMLocal storm report, Apr 26, 4:57 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
457 PM EDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL 4 NE MOORESVILLE 39.66N 86.32W
04/26/2016 E0.75 INCH MARION IN COCORAHS
&&
DWMThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 3:14 PM EDT | Special Weather Statement | IND | Boone, Montgomery | 46 min |
| Apr 26, 3:15 PM EDT | Special Weather Statement | IND | Putnam | 45 min |
| Apr 26, 3:17 PM EDT | Special Weather Statement | IND | Decatur | 43 min |
| Apr 26, 3:35 PM EDT | Special Weather Statement | IND | Hamilton, Madison | 40 min |
| Apr 26, 3:41 PM EDT | Severe Thunderstorm Warning | IND | Decatur | 34 min |
| Apr 26, 4:05 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Morgan | 25 min |
| Apr 26, 4:08 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Henry, Madison | 37 min |
| Apr 26, 4:27 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Johnson, Marion, Morgan | 33 min |
| Apr 26, 4:34 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Henry, Rush | 41 min |
| Apr 26, 4:39 PM EDT | Severe Thunderstorm Warning | IND | Morgan, Putnam | 36 min |
| Apr 26, 4:46 PM EDT | Severe Thunderstorm Warning | IND | Clay, Parke, Vermillion, Vigo | 29 min |
| Apr 26, 4:51 PM EDT | Severe Thunderstorm Warning | IND | Johnson, Marion, Shelby | 24 min |
| Apr 26, 5:13 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Henry, Rush | 26 min |
| Apr 26, 5:15 PM EDT | Severe Thunderstorm Warning | IND | Clay, Parke, Vermillion, Vigo | 45 min |
| Apr 26, 5:26 PM EDT | Areal Flood Advisory | IND | Shelby | 2 hr |
| Apr 26, 5:37 PM EDT | Areal Flood Advisory | IND | Vermillion | 3 hr |
| Apr 26, 5:51 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur, Jennings, Rush, Shelby | 24 min |
| Apr 26, 6:13 PM EDT | Severe Thunderstorm Warning | IND | Decatur | 32 min |
| Apr 26, 6:16 PM EDT | Areal Flood Warning | IND | Clay, Morgan, Owen, Putnam, Vigo | 3 hr |
| Apr 26, 6:28 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Greene, Knox, Martin, Sullivan | 32 min |
| Apr 26, 7:25 PM EDT | Tornado Warning | IND | Greene, Monroe, Owen | 35 min |
| Apr 26, 7:37 PM EDT | Areal Flood Warning | IND | Brown, Greene, Monroe, Owen | 3 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.